# SDR GTIA2019111754788

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,620 hours, 4,264 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"DIRTY SOCKS ODOR ON COCKPIT , AFT AND FORWARD CABIN DURING INITIAL CLIMB.
ELIMINATE ODOR APPLING COM PROCEDURE AFTER PACK ONE SHUT OFF. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-CARRIED OUT DECONTAMINATION OF ECS IAW AMM 21-00-00.  OPS CHK GOOD.  PACK 1 RECONFIGURED FOR SVC.  THIS ACTION CLEARS DMI 256290501.  MCC NOTIFIED, DMI LOG UPATED, PLACARD REMOVED.  "
